RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Dzhafarli, G A

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:68
Abstract pages:165
Full texts:93

http://www.mathnet.ru/eng/person73721
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1968
1. I. S. Arshon, G. A. Dzhafarli, “Representation of functions, harmonic in a half-space, by Cauchy's formula”, Mat. Zametki, 4:4 (1968),  435–442  mathnet  mathscinet  zmath; Math. Notes, 4:4 (1968), 753–757
1966
2. I. S. Arshon, G. A. Dzhafarli, “Estimating the limiting rate of decrease of solutions to an elliptic system”, Differ. Uravn., 2:4 (1966),  517–524  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021